# SDR GTIA2024062038186

- Difficulty date: June 18, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N967NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11128
- Aircraft time: 6,168 hours, 2,633 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING DESCENT DISSIPATED AFTER ELIMINATION OF ODOR / FUME FCOM PROCEDURE -REF TSM 05-50-00-810-831A FOUND SOURCE OF SMELL TO BE COMING FROM PACK #1 ALSO CONFIRMED BY FLIGHT CREW CAPT AND FO. REF L/P 3430441-2 FOR PACK #1 MEL RAN PACK #2 IAW AMM 12-33-21 NO SMELL OR DEFECTS NOTED AT THIS TIME. ALSO INSPECTED APU IAW AMM 49-00-00 NO SIGNS OF OIL LEAKS NOTED AT THIS TIME
